Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Singularities occurring in multimaterials with transparent boundary conditions

Authors: Philippe Destuynder and Caroline Fabre
Journal: Quart. Appl. Math. 74 (2016), 443-463
MSC (2010): Primary 22E46, 53C35, 57S20
DOI: https://doi.org/10.1090/qam/1429
Published electronically: June 16, 2016
MathSciNet review: 3518224
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Computation of waves at the interface between two materials with different wave velocities is an important engineering problem. Transparent boundary conditions on the input and output boundaries are known for a single velocity wave. Adapting them in case of two velocities, singularities appear in the computation of the waves. We precisely exhibit these singularities both with theoretical and numerical points of view.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 22E46, 53C35, 57S20

Retrieve articles in all journals with MSC (2010): 22E46, 53C35, 57S20

Additional Information

Philippe Destuynder
Affiliation: Département d’ingénierie mathématique, laboratoire M2N, Conservatoire National des Arts et Métiers, 292, rue saint Martin, 75003 Paris, France
Email: philippe.destuynder@cnam.fr

Caroline Fabre
Affiliation: Laboratoire de mathématiques d’Orsay, Univ. Paris-Sud, CNRS, Université Paris-Saclay, 91405 Orsay, France
Email: caroline.fabre@u-psud.fr

DOI: https://doi.org/10.1090/qam/1429
Keywords: Wave guides, transmission, singularities, transparent boundary conditions
Received by editor(s): January 19, 2015
Published electronically: June 16, 2016
Article copyright: © Copyright 2016 Brown University